I am starting this discussion for @morse27, a Frenchman who received the H1N1 flu vaccine with squalene (Pandemrix, by GSK) in the winter of 2009 and became ill, as did many Europeans. His first name is Yvon. He has been traveling to the OMI in California to receive treatment with Rituximab. He had his third infusion of RTX in March 2015. He started treatment 4 months ago and is now seeing some small improvements. In another 4 months, it should be clear whether the treatment can put him into remission. Yvon is not fluent in English, and his ideas come out dense and chaotic even in French. I'm here to help him with language issues, including clarity. This will make it easier to identify his questions and answer them. I have no knowledge about Rituximab and many other technical things he talks about, so I cannot answer his questions. We will start with his most pressing questions and add others later. 1. Yvon is also interested in hearing others' experiences with Rituximab treatment. And especially anyone with Gulf War Syndrome. 2. Are there any Gulf War desert storm veterans present on PR? He would like to hook up with them. Or for that matter, can you think of others who had vaccine-induced onset of ME/CFS? Feel free to add anyone to this discussion if you think they'd be interested. 3. As you may know, squalene is the same adjuvant used in the anthrax vaccine for those who fought in the Gulf War. In fact, GlaxoSmithKline labs interviewed him in 2010 and gave him a diagnosis of "Gulf War Syndrome". He is a civilian. No involvement in the Gulf War. Yvon frequents many Gulf War Syndrome forums, where there is a lot of talk about GWS and ME/CFS, and whether they are basically the same illness, and why there is so much overlap in symptoms. Comments? 4. At the OMI, his SIBO lactulose test was the highest that particular nurse had ever seen. He has the results and can post them. His NK cells were "CD16+CD56 at 26%". Are there other people here on PR with NK cell results that high? Or others with severe SIBO? 5. In the 5th year of Yvon's illness, he started having "pseudo-comas": a sudden, total loss of consciousness. And he has lost all ability to sleep without sedatives. Rather than sleeping, he would go unconscious, with severe oxygen desaturation. Does anyone here on PR have this? Thank you all! If you have questions, fire away! Yvon has no trouble reading English.